Video Fitness Forum  

Go Back   Video Fitness Forum > Video Fitness Reader Forum > General Discussion

Reply
 
Thread Tools Search this Thread Display Modes
Old 09-25-17, 01:14 PM  
TinaS
 
Join Date: Nov 2001
Location: Hoosierville
Quote:
Originally Posted by carly View Post
Thanks for the info. This may be worth a try. I hear prescription Latisse works well but is pricey! I don't have much in the way of eyelashes either!
My eyelashes are skimpy too. I just bought an eyelash accelerator serum by Rimmel. It was about $10 at Walgreens. I thought I'd try it since one of the ingredients is Biotin which is also in Rapid Lash.
__________________
tina

"Don't be Defeated!" ~~ Cathe
"I know it's hard. But, do it. Please. ~~ Sylwia
"Nothing comes easy. It's always a fight. ~~ Cathe
TinaS is offline   Reply With Quote
Old 09-25-17, 01:15 PM  
desderata
 
Join Date: Oct 2007
Quote:
I hear prescription Latisse works well but is pricey!
I believe this is the same thing as Latanoprost, the medication for glaucoma. I was just diagnosed with it in one eye in July. Anyway, I have been using Latanoprost drops for two months and my eyelashes are ridiculous. I was thinking of trimming them this weekend - they look like fake lashes. Before the diagnosis, I would have liked this. So, yes, I imagine Latisse would work well.
desderata is offline   Reply With Quote
Old 09-25-17, 01:36 PM  
keilan00
 
keilan00's Avatar
 
Join Date: Jan 2003
Location: ʕᴥʔ
Be careful. One of the side effects of prostaglandins around and in the eye is periorbital fat loss. This can be good or bad depending upon the structure of your eyelids and amount of fatty tissue surrounding the area. The changes are gradual and most people don't notice it happening until they compare photos of themselves prior to use.

http://eyewiki.aao.org/Prostaglandin...eriorbitopathy

https://www.reviewofophthalmology.co...staglandin-use
It’s also important to realize that this effect will occur even when the drug is only being used for cosmetic purposes, as when it’s prescribed as Latisse (bimatoprost 0.03%). Beyond the desired effect of lengthening the lashes, the eyes may become more sunken; some patients may look better, but some may look worse. I’ve seen lectures promoting Latisse given by doctors who were not aware of this side effect. Clearly, any time a medical professional prescribes a drug, knowing all of the side effects is crucial.

https://www.realself.com/Latisse/rev...displayStyle=0
keilan00 is offline   Reply With Quote
Old 09-27-17, 01:13 PM  
Vintage VFer
VF Supporter
 
Vintage VFer's Avatar
 
Join Date: Nov 2001
Dr. Dray

I don't know about you, but I am a bit freaked out by the videos where Dr. Dray is DRIVING while filming herself giving dermatology and skin care advice.

https://www.youtube.com/watch?v=phjH3xlYI_A

I'm glad she doesn't live in my area!
__________________
160/250

"Fitness is not about being better than someone else. Its about being better than you used to be."
Vintage VFer is offline   Reply With Quote
Old 09-27-17, 08:29 PM  
yahoo205
 
Join Date: Apr 2002
Any recommendations for coarse, dry, graying greying hair? I am going prematurely gray grey. Yikes!
yahoo205 is offline   Reply With Quote
Old 09-27-17, 08:33 PM  
rhbrand
 
rhbrand's Avatar
 
Join Date: Nov 2001
Location: Iowa
Quote:
Originally Posted by Vintage VFer View Post
I don't know about you, but I am a bit freaked out by the videos where Dr. Dray is DRIVING while filming herself giving dermatology and skin care advice.

https://www.youtube.com/watch?v=phjH3xlYI_A

I'm glad she doesn't live in my area!
That really freaked me out too!
__________________
I've got a Fitness YouTube channel Rhonda Gets Fit
https://www.youtube.com/channel/UCYWdty_JCh1WYWWS0dNKQiQ?disable_polymer=true
rhbrand is offline   Reply With Quote
Old 10-20-17, 02:29 PM  
Vantreesta
 
Join Date: Mar 2014
Location: Snowman Land :) MN
This isn't really a beauty question but it IS a skin question. In late July I had to use prescription eye drops that were a steroid/antibiotic. I developed a terrible skin reaction to them and all around my eye was red, itchy, scaly. It took about three weeks for the skin to mostly clear up after stopping the drops. My problem is that now, even though my eye and surrounding skin look normal, the skin still hurts if I rub it and it never did before the allergic reaction. I am not really into products so I don't have much, but does anyone have any ideas for getting rid of the pain? Is there a cream or smthg that might help get back whatever my skin seems to have lost? Thanks in advance for any ideas.
__________________
"No matter how slow you go, you are still lapping everybody on the couch."
"God, please help me to be the person my dog thinks I am."
"You can't run from your problems. But you'll both feel a little lighter when you get back." ~New Balance shoe ad
You don't have to be fast, just keep moving forward.
Note to self: You don't get to complain about things you won't work to change!
Vantreesta is offline   Reply With Quote
Old 10-20-17, 11:49 PM  
Leonana
 
Join Date: Apr 2013
Location: Arizona
Does the skin look dry? If so, then moisturizing it would help. CeraVe has a good eye cream. But perhaps it will just take time to completely heal, and eventually the pain will go away.
__________________
Sherry
Leonana is offline   Reply With Quote
Old 10-21-17, 07:09 AM  
BunnyHop
 
Join Date: Nov 2008
Quote:
Originally Posted by Vantreesta View Post
This isn't really a beauty question but it IS a skin question. In late July I had to use prescription eye drops that were a steroid/antibiotic. I developed a terrible skin reaction to them and all around my eye was red, itchy, scaly. It took about three weeks for the skin to mostly clear up after stopping the drops. My problem is that now, even though my eye and surrounding skin look normal, the skin still hurts if I rub it and it never did before the allergic reaction. I am not really into products so I don't have much, but does anyone have any ideas for getting rid of the pain? Is there a cream or smthg that might help get back whatever my skin seems to have lost? Thanks in advance for any ideas.
I'd suggest you ask your doctor, since you're dealing with pain as a symptom.
__________________
Anna
BunnyHop is offline   Reply With Quote
Old 10-21-17, 08:36 AM  
BunnyHop
 
Join Date: Nov 2008
Quote:
Originally Posted by yahoo205 View Post
Any recommendations for coarse, dry, graying greying hair? I am going prematurely gray grey. Yikes!
Missed this question a while ago.

I find that my hair seems to require richer/more moisturizing conditioners now that the percentage of grays has grown larger.

I like Biolage Conditioning Balm (the really rich one) but their entire line Hydrasource is good.

My own hair is quite fine and wavy, prone to being weighted down, so I use my regular shampoo and cream rinse, with some of the richer conditioner added in the middle.
__________________
Anna
BunnyHop is offline   Reply With Quote
Reply

Tags
beauty thread, beauty tips, dr dray, hotandflashy, makeupalley, paulas choice

Thread Tools Search this Thread
Search this Thread:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -5. The time now is 09:39 PM.


Powered by vBulletin® Version 3.8.3
Copyright ©2000 - 2020, Jelsoft Enterprises Ltd.
© 2009 Video Fitness